I am not yet diagnosed with APS but one of my consultants has queried whether it might be the cause of a DVT diagnosed in August. When I see him again next week I will certainly be asking whether I should be tested!!
Very briefly, I was put on Warfarin for life following a couple of episodes of thrombophlebitis and then a DVT. That was three months ago and I have never had so many problems with my legs. I have asked various medical professionals whether it could be linked to the Warfarin but all say no, it's just coincidence. I have venous insufficiency and am morbidly obese. Since I started the Warfarin the skin on my legs has started "flaring" very badly and I now have two ulcers. However, my "non-DVT" leg is also affected...I have an ulcer on each leg 😣
Earlier this year I had an exceptionally high Anti-CCP blood result and was referred to a rheumatologist to consider RA/Lupus. She has now ruled both of those out and insisted my joint and tendon pain is down to Fibromyalgia.
I'm obviously very confused and wonder if the Warfarin could be affecting my skin. All doctors I have mentioned this to have said no. I seem to have quite a few symptoms of APS but I know they can be generic to other conditions. I have always had "large red blood cells" too but I've never seen a haematologist.
Any of this ring true for anyone? Any advice or recommendations for a private haematologist local to South Wales? Thanks for reading 😁